# SDR UIEA2016082500705

- Difficulty date: August 22, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 94,816 hours, 16,789 cycles
- System (JASC): 5200 · Doors
- Part: Light
- Condition: Inoperative
- Location: Lt Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK BATTERY OK, LIGHT ON LT DOOR INOPERATIVE, RELAMPED NO HELP.  ACFT RELEASED IAW MEL 52-30-07, CAT-C MEL RAISED MDDR 69851.  M-PROCEDURES COMPLIED WITH, PLACARD INSTALLED.
